×

zbMATH — the first resource for mathematics

Composition of pseudo almost-periodic functions and semilinear differential equations. (English) Zbl 1047.47030
The authors give an abstract result on the composition of pseudo almost-periodic functions as introduced by C. Zhang [J. Math. Anal. Appl. 181, 62–76 (1994; Zbl 0796.34029)]. They apply this result to obtain pseudo almost-periodic solutions to semilinear abstract Cauchy problems.

MSC:
47D06 One-parameter semigroups and linear evolution equations
34G20 Nonlinear differential equations in abstract spaces
47G99 Integral, integro-differential, and pseudodifferential operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dads, E.Ait; Arino, O., Exponential dichotomy and existence of pseudo almost-periodic solutions for some differential equations, Nonlinear anal., 27, 369-386, (1996) · Zbl 0855.34055
[2] Dads, E.Ait; Ezzinbi, K.; Arino, O., Pseudo almost-periodic solutions for some differential equations, Nonlinear anal., 28, 1141-1155, (1997) · Zbl 0874.34041
[3] Amir, B.; Maniar, L., Composition of pseudo almost-periodic functions and semilinear Cauchy problem with nondense domain, Tübinger ber. funktionalanal. heft 6 jahrgang, 6-16, (96/97) · Zbl 0941.34059
[4] Fink, A.M., Almost periodic differential equations, Lecture notes in math., 377, (1974), Springer-Verlag New York/Berlin · Zbl 0325.34039
[5] Pazy, A., Semi group of linear operators and applications to partial differential equations, (1983), Springer-Verlag New York · Zbl 0516.47023
[6] C. Zhang, Pseudo Almost-Periodic Functions and Their Applications, thesis, The University of Western Ontario, 1992.
[7] Zhang, C., Pseudo almost-periodic solutions of some differential equations, J. math. anal. appl., 181, 62-76, (1994) · Zbl 0796.34029
[8] Zhang, C., Pseudo almost-periodic solutions of some differential equations II, J. math. anal. appl., 192, 543-561, (1995) · Zbl 0826.34040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.